Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LENA CUP LENA CUP; MENSUTRAL CUP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LENA CUP LENA CUP; MENSUTRAL CUP
Model Number
LENA-PUR-S
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Unable to remove menstrual cup, she sought medical intervention to help remove it.
New Search
Submit an Adverse Event Report
Brand Name
LENA CUP
Common Device Name
MENSUTRAL CUP
Manufacturer
(Section D)
LENA CUP
3540 highway 52
suite h12
frederick CO 80516
MDR Report Key
12009333
Report Number
3011390-2021-00011
Device Sequence Number
16487602
Product Code
HHE
UDI-Device Identifier
00850008236075
UDI-Public
00850008236075
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/14/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
LENA-PUR-S
Device Catalogue Number
LENA-PUR-S
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/21/2021
Initial Report FDA Received Date
06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1